# SDR HEEA966901

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND DIGIT FROM LEFT, #5 UNREADABLE ON FREQUENCY SELECTOR. REPLACED THUMBWHEEL ASSEMBLY.  AFTER INSTALLATION OF THUMBWHEEL BY PREVIOUS TECHNICIAN, FOUND THUMBWHEEL TO BE INOPERATIVE.  RESOLDERED SEVERAL COLD SOLDER JOINTS IN THUMBWHEEL ASSY.  REPAIRED.  BENCH CHECK GOOD.
